A Mathematical Theory of Correct Computation.
Saved in:
| Title: | A Mathematical Theory of Correct Computation. |
|---|---|
| Authors: | Naish, Lee1 (AUTHOR) dr.lee.naish@gmail.com, Pope, Bernard2 (AUTHOR), Søndergaard, Harald1 (AUTHOR) |
| Source: | Mathematics (2227-7390). Sep2026, Vol. 14 Issue 18, p3292. 33p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
| FullText | Links: – Type: pdflink Text: Availability: 1 |
|---|---|
| Header | DbId: msf DbLabel: Mathematics Source An: 197427167 AccessLevel: 2 PubType: Academic Journal PubTypeId: academicJournal PreciseRelevancyScore: 0 |
| IllustrationInfo | |
| Items | – Name: Title Label: Title Group: Ti Data: A Mathematical Theory of Correct Computation. – Name: Author Label: Authors Group: Au Data: <searchLink fieldCode="AR" term="%22Naish%2C+Lee%22">Naish, Lee</searchLink><relatesTo>1</relatesTo> (AUTHOR)<i> dr.lee.naish@gmail.com</i><br /><searchLink fieldCode="AR" term="%22Pope%2C+Bernard%22">Pope, Bernard</searchLink><relatesTo>2</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Søndergaard%2C+Harald%22">Søndergaard, Harald</searchLink><relatesTo>1</relatesTo> (AUTHOR) – Name: TitleSource Label: Source Group: Src Data: <searchLink fieldCode="JN" term="%22Mathematics+%282227-7390%29%22">Mathematics (2227-7390)</searchLink>. Sep2026, Vol. 14 Issue 18, p3292. 33p. |
| PLink | https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=197427167 |
| RecordInfo | BibRecord: BibEntity: Identifiers: – Type: doi Value: 10.3390/math14183292 Languages: – Code: eng Text: English PhysicalDescription: Pagination: PageCount: 33 StartPage: 3292 Titles: – TitleFull: A Mathematical Theory of Correct Computation. Type: main BibRelationships: HasContributorRelationships: – PersonEntity: Name: NameFull: Naish, Lee – PersonEntity: Name: NameFull: Pope, Bernard – PersonEntity: Name: NameFull: Søndergaard, Harald IsPartOfRelationships: – BibEntity: Dates: – D: 15 M: 09 Text: Sep2026 Type: published Y: 2026 Identifiers: – Type: issn-print Value: 22277390 Numbering: – Type: volume Value: 14 – Type: issue Value: 18 Titles: – TitleFull: Mathematics (2227-7390) Type: main |
| ResultId | 1 |